Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DRice

hydrocortisone / betnovate on papule?

I have a nasty papule on my chin (its red, about 4mm wide, has no head , is raised, no lump under the skin, hurts though)

cause it reminds me of an insect bite or summat I just spot treated it with hydrocortisone 1% on it, was this a bad idea? what about betnovate?

should I just stick to the BP?

opinions and experiences welcome

Share this post


Link to post
Share on other sites

I've tried hydrocortisone before on stubborn spots and it always seems to fade them much quicker than anything else. The steroid in hydrocortisone is anti-inflammatory. I don't know how good it is for your skin, though.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×